# SDR SCNA09014

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 24,619 hours, 16,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CK, MX DISCOVERED THAT THE EMERGENCY FLOOR PATH LIGHTING AT SEAT ROW 1C WAS INOP.  MX RELAMPED THE FLOOR PATH LIGHT AT SEAT ROW 1C AND THE LIGHT FUNCTIONS NORMAL.
